# SDR AALA202412234239

- Difficulty date: December 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 59,347 hours, 29,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3253
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RHS OVERWING EXIT SIGN INOP. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT AND ACCOMPLISHED OPERATIONAL TESTOF EMERGENCY LIGHTING SYSTEM IAW AMM 33-51-38-400-001A
